Title: On quasi-linear PDAEs with convection: Applications, indices, numerical solution
Authors: Lucht, Wenfried ×
Debrabant, Kristian #
Issue Date: Aug-2002
Publisher: Elsevier science bv
Series Title: Applied numerical mathematics vol:42 issue:1-3 pages:297-314
Abstract: For a class of partial differential algebraic equations (PDAEs) of quasi-linear type which include nonlinear terms of convection type, a possibility to determine a time and spatial index is considered. As a typical example we investigate an application from plasma physics. Especially we discuss the numerical solution of initial boundary value problems by means of a corresponding finite difference splitting procedure which is a modification of a well-known fractional step method coupled with a matrix factorization. The convergence of the numerical solution towards the exact solution of the corresponding initial boundary value problem is investigated. Some results of a numerical solution of the plasma PDAE are given. (C) 2002 IMACS. Published by Elsevier Science B.V. All rights reserved.
ISSN: 0168-9274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science